# SDR CALA9901699

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28L CORRODED AT STA 480.  THE STRINGER WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-10-3, 51-10-2, 51-30-2, AND MM 51-20-0.
